MathSciNet Relay Station
MathSciNet bibliographic data
MR2280188 (2008g:35074) 35J60 (35B20 35B32 35B33)
Prashanth, S. Exact multiplicity result for the perturbed scalar curvature problem in $\Bbb R\sp N$ $(N\geq 3)$. Proc. Amer. Math. Soc. 135 (2007), no. 1, 201–209 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement